Undiagnosed Symptoms Community
Passed out, low potassium,unexplained pain, high blood pressure- undiag...
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Passed out, low potassium,unexplained pain, high blood pressure- undiagnosed

56year old female, passed out and hospitalized. Went in to hospital and said had arterial fibrillation,low potassium, high blood pressure. Ran all tests, EKG,MRI,etc. Found no cause of passing out. Changed blood pressure medicine, took off diaretics. Having pain occur randomly in foot, goes away after few days, has reoccured now behind knee, painful and cannot walk on it. No explaination from Dr.'s. Liver blood test came back high, red blood count low, low iron. Also on Coumadin and blood pressure medicine, Coreg. Need to find out what direction to go with. Still not driving, due to unknown reason for passing out.
Related Discussions
2 Comments
Blank
Avatar_f_tn
Atrial fib alone can make you pass out. With A-fib your heart does not have good blood output which in turn deprives your body including your brain of precious nutrients & oxygen. Low cardiac ouput also can cause hypotension (low blood pressure). Which can also make you pass out if you have a sudden significant drop in B/P.

Low potassium can cause heart irregularities such as A- fib. Diuretic depletes potassium & that is why it when potassium went low & your other problems spiraled from there.
Low iron can make you short of breath & fatigued. You could be bleeding slowly somewhere which could cause low iron (RBC'S) esp. seeing you are on Coumadin.

This should be investigated. Hopefully they are routinely checking your clotting levels.

Some meds can cause your liver enzymes to go up.

I take it Coreg is your new B/P medication. It can also cause dizziness when you first start taking it. This usually goes away with continued use.

I hope you start feeling better. Take it easy until your symptoms have subsided & you've had your follow up appointment with your physican.            Good Luck, J
Blank
Avatar_n_tn
Thank you for that info. I am a bit confused though. Two cardiologist told me that you cannot pass out from A-fib. I was not on Coumadin until after this incident. The Dr.'s will not clear me to drive, since they cannot pinpoint what happened. I have gone to Cardiologist, Neurologist and my regular Physician. I am just concerned that they cannot give me any anwers.
Blank
1200709_tn?1265639443
A related discussion, throwin up and passing out was started.
Blank
Avatar_n_tn
A related discussion, do human pass out from ammonia in the body was started.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1268057_tn?1419171505
Blank
Londres70
France